Does anyone else feel ill all the time with stress? I have been diagnosed with stress/anxiety after palpitations, shortness of breath, tightness in chest, throat, head and numerous tests. My symptoms only go away with drugs (atavan) and without the meds I just feel terrible all the time (though sometimes I feel much worse than others). It's really hard to accept there's nothing physically wrong when you feel so bad. Sorry for the winge, just wondering if anyone else can empathise. Am about to try Zoloft (fingers crossed).
Yes.I can relate.I say all the time how I just don't feel well.I have tried numerous meds and can't tolerate them.I just started Prozac 6 days ago and it is going well.I have heard Cymbalta is great to help with the aches and pains of anxiety/depression.I couldn't tolerate it too many side effects.I am very sensitive to meds.Good luck with whatever one you try and if it doesn't work,keep trying.These symptoms are all VERY normal for anxiety.My chest always hurts,I constantly am aware of my breathing which feels labored,have a lump in my throat.I also think I am going to die all the time.I know that alot of people on here experience this.Check out the anxiety board.You are not alone.We all feel for you.Good luck with your meds.Keep us posted.
yes, stress is the number one cause of illness, and if you canít manage it, it will make you very sick and bring on bad things, that can be prevented with good eating and stress management. But both of those I have a really hard time learning.
Hi Soodle, have you tried working on the anxiety in counseling. I overcame my anxiety by understanding why I had it.
I wish I had the money for that...can they really find what it is when you can't? that would be amazing. I wish I could get some counseling.
Derek- i have read all three of your posts and I can say that I have experienced and in some symptoms still experiencing many of the same things as you. Even though I'm on meds, some of my symptoms of anxiety always reside within me. for example, you feel pressure on your head all the time, and I feel a fear in the pit of my stomach non-stop. It is like the feeling when you go down the big hill on a rollercoaster. you are not the only one, and sometimes I find that just hanging out on this board and reading various posts is the only way that I can feel like I'm not the only one. I hope you have luck with your new med trial. good luck, you aren't alone. -mxm